# SDR GTIA2016090301583

- Difficulty date: September 3, 2016
- Submitted: September 6, 2016
- Operation: Air carrier
- Aircraft: N605NK
- Make and model: Airbus A320-232
- Aircraft serial: 4548
- Aircraft time: 22,986 hours, 10,615 cycles
- System (JASC): 4920 · APU Core Engine
- Part: Apu
- Part number: 4500001B
- Part serial: 2917
- Condition: Leaking
- Location: Apu Bay
- Stage of operation: DE
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: K

## Discrepancy

MUSTY DIRTY SOCK ODOR, PACK 1 & APU ALREADY OFF.  TURNED OFF NR 1 ENGINE BLEED, ODOR EVENTUALLY STOPPED.  TROUBLESHOOTING CARRIED OUT IAW TSM 05-50-00-810-831-A.  FOUND APU AND PACK 1 AT FAULT.  APU R & R IAW AMM 49-11-11.  PERFORMED OPS CHECK, LEAK CHECKS ALL OPS CHECK GOOD AT THIS TIME.
